Article Text

PDF
Coexistence of arrhythmogenic right ventricular cardiomyopathy and coronary artery disease in a patient with ventricular tachycardia: a highly unusual combination
  1. Tchavdar N Shalganov1,
  2. Milko K Stoyanov1,
  3. Kamelia Z Genova2,3
  1. 1Cardiology Department, National Heart Hospital, Sofia, Bulgaria
  2. 2Department for Cardiovascular Imaging and Radiology, National Heart Hospital, Sofia, Bulgaria
  3. 3Medical Diagnostic Laboratory M-Tech, Sofia, Bulgaria
  1. Correspondence to Professor Tchavdar Shalganov, Cardiology Department, National Heart Hospital, 65 Koniovitsa Street, Sofia 1309, Bulgaria; t_shalganov{at}yahoo.com

Statistics from Altmetric.com

A middle-aged patient with arterial hypertension and dyslipidaemia presented with a 10-year history of recurrent sustained monomorphic ventricular tachycardia (VT) provoked by exertion or emotional affect (figure 1A). He had been treated with propafenone and amiodarone. Four years before, the standard 12-lead and modified Fontaine ECG in sinus rhythm were normal, as was the echocardiogram. VT of different morphology was reproducibly induced and terminated with programmed right ventricular (RV) pacing (figure 1B). Coronary angiography showed three-vessel coronary artery disease (figure 2A,B). The operator thought this …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.